Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why have I not got my periods even by taking pills ?

Hi, i would like to ask you something. I miss my period, this is second month. Last time i had my period on 28 Oct. I had sex on 6th 20th 26 and 27th Nov, with withdrawal . I took 3 pregnancy tests first, at 2 day late, and 2 after 2 weeks, they were negative, then i was on doctor , she saw me on vaginal ECG(sorry i don t know to say it on English, and she said that i am not pregnant , she gave me pills i took them twice a day for 5 days, it have been one week since than and i still do not have my period. Can i be pregnant?
Asked On : Mon, 27 Dec 2010
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
The delay or missed period can be due to hormonal imbalance;PCOS;thyroid problems;mental stress and if you are pregnant.Since your 3 pregnancy tests are negative then you are surely not pregnant so consult a Gynaecologist ;get examined and treated.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor